advertisement
Question
Posted by: neuropathy #3 | 2007/04/02

neuropathy #3

As per neurologist, I started taking Vitamin-B Complex and Iron capsules to aid neuropathic burning pain in my foot.
I'm also applying OsteoEze Rub (with capsaicin).
Problem is the burning has increased dramatically after using these 3 products for just 3 days!
I can't even put my foot in warm bath water anymore as it burns and stings like crazy.
I also seem to be urinating more often and my urine is yellow in colour (I do drink 1.5 litres water a day).
Could any of these products be irritating the burning like this as it was never this bad?
Or could it be a sign that I do not have neuropathic pain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi

A natural burning action from the OsteoExe rub is expected from ingredient contained therein to create a heat reaction, alternatively it might even be that you are allergic to one of the ingredients therein – see if the skin is red and swollen in which case you should discontinue the use immediately.

I did also check with our in-house doctor and she says that often there is a burning sensation when nerves heal – also that it is a very slow process and might continue for even a month or more. If the condition prevails please return to your doctor. She did ask if you were going for physiotherapy as she indicated that it is a vital part of your recovery process – please take immediately see someone if you aren’t already doing so.

Lastly do not worry about the yellow urine – it is due to vitamin B12’s natural dark yellow colour and you are most probably now more aware of your urine output with the change in the colour thereof rather than it being more. You will also be aware of the different smell in the urine coming from the B-vitamins.

Good luck!
Vanessa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement